2 doctors weighed in:

I had a tetanus shot some weeks ago and still worry that it has caused me to be ill. Is it possible?

2 doctors weighed in
Dr. James Ferguson
Pediatrics
1 doctor agrees

In brief: Confusing question

Most reactions to a tetanus shot will occur within 24 hours and can be similar to any major allergic response.
Your brief lists you with depression and severe anxiety.There has been a lot of misinformation put out by vaccine haters to the point babies are dying needlessly from preventable disease.It is hard to feel secure, but the chance of you having a shot related issue is minimal.Disc with doc

In brief: Confusing question

Most reactions to a tetanus shot will occur within 24 hours and can be similar to any major allergic response.
Your brief lists you with depression and severe anxiety.There has been a lot of misinformation put out by vaccine haters to the point babies are dying needlessly from preventable disease.It is hard to feel secure, but the chance of you having a shot related issue is minimal.Disc with doc
Dr. James Ferguson
Dr. James Ferguson
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors